m+Medelevator.RU
← Поиск публикаций
The Journal of the Canadian Chiropractic Association · 2008

Rhabdomyolysis: a case study exploring the possible side effect of lipid lowering medication by a HIV positive patient taking a protease inhibitor.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

De Carvalho Diana, Citro Mark, Tibbles Anthony

Аннотация

This case study explores the incidence of rhabdomyolysis in a HIV positive patient that was taking a lipid lowering drug and a protease inhibitor concurrently while under chiropractic treatment for generalized muscular soreness. Dyslipidemia is a very common problem both in the general and HIV population, with many patients being prescribed lipid lowering drugs. While extremely rare, adverse effects of lipid lowering drugs have been documented to include myopathy such as rhabdomyolysis. It is imperative that chiropractors are aware of the possible adverse side effect of lipid lowering drug therapy in their patients complaining of musculoskeletal pain. It is even more important that chiropractors treating the HIV population are aware of the potential interactions between these medications and protease inhibitors to cause myopathy.